# SDR WX0A071862

- Difficulty date: February 23, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N420NV
- Make and model: Doug MD 83
- Aircraft serial: 49424
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 57761
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 5 EMERGENCY LIGHT INOPERATIVE.  R & R BATTERY PACK IAW AMN 33-53-07.
